See Alike in...

Alike App

Browser

Jazsk

533d

Not sure who will see this but I was wondering if anyone could tell me a bit about POTS. Doctors have tested about everything for me and I have three deficiencies relating to that but even with vitamins feel dizzy and fatigued every day, I looked up a bit about POTS and it seems quite relatable? I also get heart palpitations and faint quite a lot

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion